This question was answered on Thu 13, Aug 2009 09:16am by Dr. Pankaj Khater

red spots on lower legs and swelling

    
Asked by Unregistered on Wed 12, Aug 2009 05:03pm

red spots on lower legs and swelling

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Pankaj Khater  on Thu 13, Aug 2009 09:16am:

Hi. The possible reasons could be :- 1. Discoid lupus erythematosus------Form of lupus affecting the skin 2. Eczema-----Eczema is a chronic skin condition characterized by skin inflammation and irritation. The severity of extent of the condition is highly variable. It may be caused by allergies, irritants or other factors such as stress. 3. Erysipelas----- A severe streptococcal bacterial infection where infection spreads from the skin to tissue underneath. The face and extremities are the usual sites affected. 4. Graves Disease----- is an autoimmune disease characterized by hyperthyroidism due to circulating autoantibodies. 5. Varicose veins------ Enlarged blue veins, usually in the legs
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
rap     SECUAL     alwaysfeelcold     masturbationleadtoinfertilityinmen     Search for answers     shaking of penis is right in puberty     merca     Search for answers     Probiotic     prasilex 20     Hookahpens     macaroot     tea and iron     projectilevomit     dull     nuycenta20allergy     missingpectoral     Sea     masturbationleadtoinfertilityinmen     clitoris     light     Tattoo     Which     howdoukillfaliculitis     tinea pedis     Burning during period     Search for answers     shaking of penis is right in puberty     Isl     Search for answers     dezacor 30     PARA     CanGodbegrieved     Bedoyecta     UTI     account     Started birth control on the first day of my period     brownspotting     movies     low     kelnor bactrim     swellen     CanacertainantibioticthatIh     Search for answers     Nystatin Cream     Search for answers     duodenal ulcer     Search for answers     i am 20 years old looking shorter and lean can u help me for increasing height and weight     Trimethoprim     male lh levels     border gold     Encephalopathy     poosmellslikevomit     alcohol pale     Gani     exesive prispiring     beserol dosage     headakevision     vulva     gerdanxiety     chronic post nasal drip     what causes blood in stool     hasthmethun     Search for answers     pindoksie     Diabetes     fordyce spots     stain briefs after cleaning     Search for answers     howtodeletequestions     Search for answers     pmr     heavy painful periods     fells     Smallredb     Is Alka Seltzer harmful to take     archnoid cyst     calcifying     BRUFEN 600     peelingscrotum     Ige     breastcancer     ovaries     Feveranddiarrhea     tendentious     liquid comes out from my vagina     fat vigna     Is Alka Seltzer harmful to take     pilonidal cyst     dolo cold     ed     breast weak     cyst     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats